# SDR AALA20131201002

- Difficulty date: December 1, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 90,676 hours, 14,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 0707
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY LT & RT NR 4 DOORS INOPERATIVE.  REPLACED CHARGER FOR EMERGENCY EXIT SIGN FOR LT & RT NR 4 DOORS.  OPERATIONS CHECKED NORMAL.
